# SDR DALA2023042403162

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 90,493 hours, 19,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 FLIGHT ATTENDANT UNABLE TO ARM DOOR 2 L. CORRECTIVE ACTION: PEFORMED OPS CK ON DOOE 2L ABLE TO ARM AND DISARM DOOR PER B767 AMM 52-11 OK FOR SERVICE (9897760)
